# SDR ASAA12511144

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,475 hours, 4,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK LT ILLUMINATES WITH MASTER RECALL RESETS W/ MASTER CAUTION RESET.  ACCOMPLISHED MASTER CAUTION TEST AND BITE CHECK OF CABIN PRESSURE CONT.  ALL CHECK GOOD.  RESET FAULTS AND ALL OPS NML.  GROUND VERIFICATION SATISFACTORY.
